Tame two-point quivers with relations
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 12 (1986), pp. 62-64
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1986_12_a12,
author = {V. I. Bekkert},
title = {Tame two-point quivers with relations},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {62--64},
year = {1986},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1986_12_a12/}
}
V. I. Bekkert. Tame two-point quivers with relations. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 12 (1986), pp. 62-64. http://geodesic.mathdoc.fr/item/IVM_1986_12_a12/